# SDR SWAA2022020754495

- Difficulty date: December 20, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS. CENTER WING R/H A/C BAY FWD INB STA 540 PNEUMATIC. CROSS-OVER DUCT SUPPORT BRACKET CRACKED MKD DOT 005 ; / [01] REMOVED AND REPLACED BRACKET;PER B 737-700 SRM 51-40-02-OG-0.AT A/C BAY; [02] VERIFIED REPLACEMENT
